# SDR ABXA20240829165

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 98,678 hours, 36,538 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T300251
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING MAINTENANCE CHECK AT PEMCO (TPA) AND DURING INSPECTION CORROSION BEYOND ALLOWABLE LIMITS PER THE BOEING SRM (57-20-01) AT RH UPPER WING SKIN AT WINGS STRINGER S-15 AND RUNS UNDER THE PLUS CHORD TO SKIN EDGE AT BL 97.95. CORROSION BETWEEN THE SKIN IN THE FASTENER HOLES OF THE PLUS CORD. DAMAGE WAS REMOVED BY BLENDING AFFECTED AREA PER SRM 51-10-02 WITH MEASURED MATERIAL REMAINING OF 0.126¿ INCHES FROM INITIAL THICKNESS OF 0.172¿, INCH (UT MEASURED) WITH MATERIAL LOSS OF 0.046¿, INCH, FOUND TO BE OUT OF LIMITS PER SRM 57-20-01, ADL 1, TABLE I OF 0.030 INCHES (BASED ON 0.180-INCH UT READING). THE THICKNESS PER DRAWING IS 0.172¿ INCHES            REPAIRED IAW FVCI EO 24126-3 REV IR AND   ABX-REA-5725-65329-00. AC RETURNED TO SERVICE 		"
